Alert archive / Kansas / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 22, NWS Wichita, KS
NWS Wichita, KS issued this severe thunderstorm warning at Apr 8, 2008, 1:28 AM CDT for 4 counties in Kansas. It was in force for 62 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 8, 2008, 1:28 AM CDT (06:28 UTC)
- Expired
- Apr 8, 2008, 2:30 AM CDT
- In force
- 62 min
- Issued by
- NWS Wichita, KS
- Area
- Storm-based polygon
Counties Allen County, KS, Neosho County, KS, Wilson County, KS, Woodson County, KS
The radar
The Pleasant Hill radar (KEAX), 153 km from the middle of the area, began a volume at 06:30 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 8, 1:37 AM CDT | HAIL 0.75 | 3 W Chanute, KS |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jan 7, 1:52 PM CST | Tornado Watch | SPC | 146 days |
| Apr 8, 1:00 AM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Topeka, KS (KTOP), launched 00:00Z, 6.5 hours before the alert went out and 137 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1821 m above ground
- 0-6 km bulk shear
- 58 kt
- 0-1 km storm-relative helicity
- 180 m²/s²
- 0-3 km storm-relative helicity
- 720 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KICT 080629
SVRICT
KSC001-133-205-207-080730-
/O.NEW.KICT.SV.W.0022.080408T0628Z-080408T0730Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WICHITA KS
128 AM CDT TUE APR 8 2008
THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NEOSHO COUNTY IN SOUTHEAST KANSAS.
EASTERN WILSON COUNTY IN SOUTHEAST KANSAS.
ALLEN COUNTY IN SOUTHEAST KANSAS.
SOUTHEASTERN WOODSON COUNTY IN SOUTHEAST KANSAS.
* UNTIL 230 AM CDT.
* AT 123 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
TRACKING A SEVERE THUNDERSTORM CAPABLE OF PRODUCING UP TO QUARTER
SIZE HAIL...AND DAMAGING WINDS UP TO 60 MPH. THIS STORM WAS
LOCATED NEAR ALTOONA...OR 10 MILES SOUTHWEST OF CHANUTE...AND
MOVING NORTHEAST AT 60 MPH.
* LOCATIONS WITHIN THE WARNING INCLUDE...
ALTOONA...BASSETT...CHANUTE...EARLTON...ELSMORE...ERIE...GAS...
HUMBOLDT...IOLA...LA HARPE...MILDRED...MORAN...PETROLIA...
SAVONBURG...STARK...THAYER...CHANUTE AIRPORT.
SAFETY INFORMATION FOR THIS WARNING FOLLOWS:
SEEK A STURDY SHELTER AND STAY AWAY FROM WINDOWS. AVOID USING THE
TELEPHONE OR OTHER ELECTRICAL EQUIPMENT...WHILE LIGHTNING IS IN THE
AREA.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 AM CDT
TUESDAY MORNING FOR SOUTHEASTERN KANSAS.
LAT...LON 3804 9549 3803 9508 3754 9509 3742 9560
3759 9573
TIME...MOT...LOC 0628Z 226DEG 58KT 3762 9552
$$
LAWSON2 follow-up statements
000
WWUS53 KICT 080651
SVSICT
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
151 AM CDT TUE APR 8 2008
KSC001-133-080730-
/O.CON.KICT.SV.W.0022.000000T0000Z-080408T0730Z/
ALLEN KS-NEOSHO KS-
151 AM CDT TUE APR 8 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHERN
NEOSHO AND ALLEN COUNTIES UNTIL 230 AM CDT...
AT 145 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
TRACK A SEVERE THUNDERSTORM CAPABLE OF PRODUCING UP TO QUARTER SIZE
HAIL...AND DAMAGING WINDS UP TO 60 MPH. THIS STORM WAS LOCATED 6
MILES EAST OF HUMBOLDT...OR 8 MILES SOUTHEAST OF IOLA...MOVING
NORTHEAST AT 60 MPH.
THIS SEVERE THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF ALLEN AND
NORTHERN NEOSHO COUNTIES...INCLUDING THE TOWNS OF LA HARPE...MORAN
AND MILDRED.
IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR
DAMAGING WINDS...LARGE HAIL...AND DEADLY CLOUD TO GROUND LIGHTNING.
PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...PREFERABLY INSIDE A STRONG
BUILDING BUT AWAY FROM WINDOWS.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 AM CDT
TUESDAY MORNING FOR SOUTHEASTERN KANSAS.
LAT...LON 3745 9551 3765 9552 3804 9549 3803 9508
3800 9509 3795 9508 3795 9509 3794 9508
3754 9509
TIME...MOT...LOC 0651Z 221DEG 57KT 3790 9525
$$
LAWSON000
WWUS53 KICT 080700
SVSICT
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
200 AM CDT TUE APR 8 2008
KSC001-133-080710-
/O.CAN.KICT.SV.W.0022.000000T0000Z-080408T0730Z/
ALLEN KS-NEOSHO KS-
200 AM CDT TUE APR 8 2008
...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN NEOSHO AND ALLEN
COUNTIES HAS BEEN CANCELLED...
AT 156 AM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE
THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE EITHER WEAKENED OR
MOVED OUT OF THE AREA...AND NO LONGER POSE AN IMMEDIATE RISK TO LIFE
OR PROPERTY. THEREFORE...THE SEVERE THUNDERSTORM WARNING HAS BEEN
CANCELLED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 AM CDT
TUESDAY MORNING FOR SOUTHEASTERN KANSAS.
LAT...LON 3745 9551 3765 9552 3804 9549 3803 9508
3800 9509 3795 9508 3795 9509 3794 9508
3754 9509
TIME...MOT...LOC 0700Z 221DEG 57KT 3800 9513
$$
HOWERTONWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wichita, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 7, 3:38 PM CDT, 9 hours 50 minutes earlier.
Area forecast discussion, Apr 7, 3:38 PM CDT, 9 hours 50 minutes before
AREA FORECAST DISCUSSION...CORRECTION NATIONAL WEATHER SERVICE WICHITA KS 338 PM CDT MON APR 7 2008 .DISCUSSION... THE MAIN FORECAST CONCERNS WILL DEAL WITH POSSIBLE SEVERE WEATHER CHANCES FOR TONIGHT AND NEXT ROUND OF PRECIPITATION FOR WEDNESDAY AFTERNOON INTO THURSDAY. TONIGHT: FRONTAL BOUNDARY EXTENDED FROM SOUTHWEST OKLAHOMA INTO SOUTHERN MISSOURI....WITH SURFACE HIGH PRESSURE OVER NEBRASKA. THIS RESULTED IN EASTERLY FLOW GIVING GOOD UPSLOPE CONDITIONS OVER THE FORECAST AREA. CURRENTLY...SCATTERED AREAS OF ELEVATED SHOWERS AND ISOLATED THUNDERSTORMS ALREADY OCCURRING. OVERNIGHT THE FRONTAL BOUNDARY WILL DRIFT NORTHWARD AND CONTINUE TO BE THE FOCUS FOR THUNDERSTORM ACTIVITY. SPC HAS INCLUDED MOST OF SOUTH CENTRAL AND SOUTHEAST KANSAS IN A SLIGHT RISK AREA FOR SEVERE THUNDERSTORMS. THE BEST CHANCE FOR THIS TO OCCUR SHOULD BE AFTER 11:00 PM AND THE MAIN THREAT WILL BE HAIL MAINLY EAST OF THE TURNPIKE WHERE THE LOW LEVEL JET WILL ENHANCE THE LIFT ALONG THE FRONTAL BOUNDARY. RAINFALL WILL BE WIDESPREAD THROUGH THE AREA. TUESDAY: AT 12Z A FRONTAL BOUNDARY SHOULD EXTEND FROM CENTRAL OKLAHOMA... ACROSS SOUTHEAST KANSAS INTO WEST CENTRAL MISSOURI. THE BEST CHANCES FOR PRECIPITATION WILL BE IN THE VICINITY OF THIS BOUNDARY. ALONG AND TO THE NORTH OF THIS BOUNDARY. THE BOUNDARY WILL MOVE SLOWLY TO THE EAST THROUGH THE DAY. CHANCES OF RAIN ARE EXPECTED TO END MAINLY WEST OF I-135 BY NOON...THEN THROUGH SOUTHEAST KANSAS BY 2200Z. WEDNESDAY: COOLER BELOW CLIMO HIGH TEMPERATURES WILL BE IN STORE ON WEDNESDAY AS SURFACE HIGH SETTLES OVER THE AREA. IT WILL BE A CHILLY START ON WEDNESDAY WITH POSSIBLE FOG IN THE MORNING DUE TO EXPECTED MOIST BOUNDARY LAYER AND DECOUPLED WINDS. CHANCES OF SHOWERS WILL BE MOVING IN FROM THE SOUTHWEST DURING THE AFTERNOON AND INTO THE EVENING HOURS AS THE NEXT SYSTEM MOVES IN. THURSDAY THROUGH FRIDAY: GFS MODEL HAS BEEN CONSISTENT WITH AN H5 TROF OVER THE ROCKY MOUNTAIN REGION BY EARLY THURSDAY. AT THE SURFACE...A LOW PRESSURE SYSTEM OVER EASTERN NEW MEXICO WITH A FRONTAL SYSTEM EXTENDING FROM THE LOW...THROUGH EASTERN OKLAHOMA INTO MISSOURI. THE SURFACE LOW IS PROGGED TO MOVE EAST INTO OKLAHOMA WITH THE FRONTAL BOUNDARY IN THE VICINITY OF THE I-44 CORRIDOR. GREATEST CHANCES OF THUNDERSTORMS WILL BE CONFINED TO SOUTHEAST KANSAS AND POINTS EASTWARD...WHERE WE COULD SEE SOME SIGNIFICANT RAINFALL BEFORE THIS SYSTEM MOVES OUT. REMAINDER OF THE FORECAST AREA...GOOD UPSLOPE CONDITIONS WITH ABUNDANT LOW LEVEL MOISTURE...SO RAIN SHOWERS DEFINITELY A GOOD BET. SATURDAY THROUGH MONDAY: UPPER LEVEL LOW IS PROGGED TO BE CENTERED OVER MICHIGAN SATURDAY WITH RIDGING OVER THE WESTERN U.S. AT THE SURFACE...HIGH PRESSURE WILL DOMINATE THE CENTRAL U.S. RESULTING IN PLEASANT WEATHER DURING THIS TIME PERIOD. WILL SEE A WARMING TREND EACH DAY AS THE H5 RIDGE MOVES EASTWARD. HIGHS ON SATURDAY SHOULD BE IN THE MID 60S WARMING INTO THE LOWER 70S BY MONDAY. AVIATION...18Z TAF ISSUANCE LATEST RADAR LOOP WAS SHOWING SOME ELEVATED SHOWERS AND ISOLATED THUNDERSTORMS TRYING TO DEVELOP OVER SOUTH CENTRAL KANSAS. THIS IS THE LEADING EDGE OF SOME MOISTURE TRANSPORT TAKING PLACE BETWEEN 300-305K. LATEST SURFACE ANALYSIS WAS SHOWING LOTS OF DRY AIR STILL IN PLACE IN THE LOW LEVELS. THIS ACTIVITY ON RADAR WILL MOST LIKELY RESULT IN SOME VIRGA. OTHERWISE...CEILINGS SHOULD BEGIN TO LOWER THIS EVENING AS MORE MOISTURE CONTINUES TO PUMPED UP FROM THE GULF. BEST THUNDERSTORM CHANCES STILL APPEAR TO BE TOWARDS MIDNIGHT WITH CEILINGS DROPPING INTO THE IFR CATEGORY AS THE NORTHERLY FLOW KICKS IN OVERNIGHT. && .PRELIMINARY POINT TEMPS/POPS... WICHITA-KICT 45 55 36 57 / 90 50 10 40 HUTCHINSON 42 52 35 56 / 100 50 10 40 NEWTON 44 53 36 57 / 100 60 10 40 ELDORADO 47 55 37 58 / 100 70 10 30 WINFIELD-KWLD 48 57 37 58 / 80 60 10 40 RUSSELL 35 49 32 53 / 90 50 10 40 GREAT BEND 36 50 32 53 / 90 40 10 40 SALINA 39 49 33 55 / 100 50 10 30 MCPHERSON 41 51 34 55 / 100 50 10 40 COFFEYVILLE 53 60 39 64 / 90 70 10 30 CHANUTE 51 57 39 62 / 90 70 10 20 IOLA 50 56 39 62 / 90 80 10 20 PARSONS-KPPF 52 59 39 63 / 90 70 10 30 && .ICT WATCHES/WARNINGS/ADVISORIES... NONE. && ELDER/COX
Hazardous weather outlook, Apr 7, 3:54 PM CDT, 9 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WICHITA KS 354 PM CDT MON APR 7 2008 KSZ032-033-047>053-067>072-082-083-091>096-098>100-082100- RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE- RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER- SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE- 354 PM CDT MON APR 7 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS... SOUTH CENTRAL KANSAS AND SOUTHEAST KANSAS. .DAY ONE...TONIGHT A STRONG STORM SYSTEM WILL MOVE INTO THE REGION LATE TONIGHT. THUNDERSTORMS ARE EXPECTED TO BECOME MORE NUMEROUS LATER TONIGHT AND INTENSIFY... AS A LOW LEVEL JET PUMPS RICHER GULF MOISTURE INTO THE AREA. THE STRONGER STORMS WILL BE CAPABLE OF PRODUCING QUARTER TO GOLFBALL SIZE HAIL...MAINLY FOR LOCATIONS ALONG AND EAST OF THE TURNPIKE. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THUNDERSTORMS WILL LINGER ACROSS THE AREA ON TUESDAY WITH STRONG TO SEVERE STORMS POSSIBLE OVER SOUTHEAST KANSAS EARLY TUESDAY MORNING...WITH LARGE HAIL BEING THE MAIN SEVERE WEATHER RISK. MEANWHILE...ANOTHER STORM SYSTEM WILL DEVELOP AND AFFECT THE CENTRAL PLAINS FOR WEDNESDAY THROUGH THURSDAY. THUNDERSTORMS WILL BE POSSIBLE ONCE AGAIN...BUT SEVERE WEATHER CHANCES LOOK TO BE LIMITED WITH THIS NEXT WEATHER SYSTEM. HOWEVER...SOME OF THE STORMS COULD PRODUCE LOCALLY HEAVY RAIN THAT COULD RESULT IN FLOODING. STAY TUNED FOR ADDITIONAL DETAILS OR UPDATES ON THIS STORM SYSTEM. FRIDAY AFTERNOON...STRONG NORTHWEST WINDS COMBINED WITH LOW HUMIDITIES WILL PUT THE RANGELAND FIRE DANGER INTO THE HIGH CATEGORY. OUTDOOR BURNING IS DISCOURAGED. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION IS POSSIBLE FOR TONIGHT ACROSS SOUTH CENTRAL AND SOUTHEAST KANSAS...AND COULD BE REQUIRED AGAIN OVER SOUTHEAST KANSAS EARLY TUESDAY MORNING. && FOR A GRAPHICAL VERSION OF THIS INFORMATION...SEE OUR WEBPAGE AT (LOWERCASE) HTTP://WEATHER.GOV/WICHITA/HWO/HWO.PHP
In the hours before
Local storm report, Apr 8, 12:21 AM CDT, 1 hour 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
1221 AM CDT TUE APR 08 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1213 AM TSTM WND GST 3 W HALSTEAD 38.00N 97.56W
04/08/2008 M67 MPH HARVEY KS TRAINED SPOTTER
&&
JMCSpecial weather statement, Apr 8, 12:23 AM CDT, 1 hour 5 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 1223 AM CDT TUE APR 8 2008 KSZ050-080600- RICE- 1223 AM CDT TUE APR 8 2008 ...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A SIGNIFICANT WEATHER ALERT FOR RICE COUNTY... AT 1219 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM NEAR STERLING...OR 17 MILES NORTHWEST OF HUTCHINSON...AND MOVING NORTHEAST AT 41 MPH. PENNY TO NICKEL SIZE HAIL...AND WINDS TO 50 MPH ARE EXPECTED WITH THIS STORM. BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND BECOME SEVERE, OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE. LAWSON
Local storm report, Apr 8, 12:30 AM CDT, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
1230 AM CDT TUE APR 08 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1227 AM HAIL MOUNT HOPE 37.87N 97.66W
04/08/2008 E0.88 INCH SEDGWICK KS TRAINED SPOTTER
&&
JMCLocal storm report, Apr 8, 12:37 AM CDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
1237 AM CDT TUE APR 08 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1235 AM TSTM WND GST NEWTON 38.04N 97.34W
04/08/2008 M71 MPH HARVEY KS AWOS
&&
JMCSpecial weather statement, Apr 8, 12:51 AM CDT, 37 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 1251 AM CDT TUE APR 8 2008 KSZ094-095-098-099-080615- CHAUTAUQUA-ELK-MONTGOMERY-WILSON- 1251 AM CDT TUE APR 8 2008 ...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A SIGNIFICANT WEATHER ALERT FOR CHAUTAUQUA...ELK...MONTGOMERY AND WILSON COUNTIES... AT 1246 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM 5 MILES NORTHEAST OF SEDAN...OR NEAR SEDAN...AND MOVING NORTHEAST AT 48 MPH. PENNY TO NICKEL SIZE HAIL...AND WINDS TO 50 MPH ARE EXPECTED WITH THIS STORM. BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND BECOME SEVERE, OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE. LAWSON
Special weather statement, Apr 8, 1:25 AM CDT, 3 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 125 AM CDT TUE APR 8 2008 KSZ071-072-095-096-080700- ALLEN-NEOSHO-WILSON-WOODSON- 125 AM CDT TUE APR 8 2008 ...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A SIGNIFICANT WEATHER ALERT FOR ALLEN...NEOSHO...WILSON AND WOODSON COUNTIES... AT 123 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM NEAR ALTOONA...OR 10 MILES SOUTHWEST OF CHANUTE...AND MOVING NORTHEAST AT 55 MPH. PENNY TO NICKEL SIZE HAIL...AND WINDS TO 50 MPH ARE EXPECTED WITH THIS STORM. BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND BECOME SEVERE, OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE. LAWSON
The office that day
Everything else NWS Wichita, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 8, 12:13 AM CDT | Severe Thunderstorm Warning | ICT | Harvey, Reno, Sedgwick | 47 min |
| Apr 8, 12:42 AM CDT | Severe Thunderstorm Warning | ICT | Butler, Chase, Marion | 48 min |
| Apr 8, 12:55 AM CDT | Severe Thunderstorm Warning | ICT | Chautauqua, Elk, Montgomery, Wilson | 28 min |
| Apr 8, 1:08 AM CDT | Severe Thunderstorm Warning | ICT | Butler, Chase, Greenwood | 67 min |
| Apr 8, 1:55 AM CDT | Severe Thunderstorm Warning | ICT | Greenwood | 41 min |
| Apr 8, 2:09 AM CDT | Severe Thunderstorm Warning | ICT | Harper, Kingman, Sumner | 36 min |
Nearby
Severe Thunderstorm Warnings in Kansas, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.